I have just started, Champix again after attempting it over a year ago. I did give up for two weeks but, stopped into my sixth week of taking champix, due to migrains and severe nausea.
I then went back to smoking 20 a day, and a year later I have chronic bronchitis, I have never been so sick as I have this year. I have decided that I will give up smoking, or else my health and the lives of my loved ones will be affected (my 4year old daughter has terrible coughing bouts).
So yes the side affects are there, I am determined to bite the bullet and give champix one more try, I am looking at this drug more positively and have prayed God has His hand in my healing process.
Cancel reply to comment
This site complies with the HONcode standard for trustworthy health information: verify here.
News-Medical.Net provides this medical information service in accordance
with these terms and conditions.
Please note that medical information found
on this website is designed to support, not to replace the relationship
between patient and physician/doctor and the medical advice they may provide.